# SDR CA020812003

- Difficulty date: August 10, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Boeing 737-2Q9
- Aircraft time: 56,028 hours, 51,230 cycles
- Engine: Pwa JT8D9A
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Part number: 941D3352
- Condition: Burned
- Location: Apu System
- Stage of operation: IN
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: H

## Discrepancy

(CAN) ON TURNAROUND,  WHEN FLT CREW SELECTED APU GENERATOR ON LINE,  SEVERAL C/B,S TRIPPED.  GENERATOR VOLTAGE LOW UNDER LOAD,BUT DID NOT TRIP OFF BUS.  FOUND BTB TERMINAL CONNECTOR BOLT BURNED & LOOSE. BTB REPLACED. CHECKED SERVICEABLE.
